# SDR 97ZZZX5058

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17SJ
- Make and model: Bolkms BK117B1
- Aircraft serial: 7230
- System (JASC): 2430 · DC Generating System
- Part: Toggle Switch
- Part number: SP461300
- Condition: Intermittent
- Location: Dc System
- Part time: 325 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH UNIT OPERATES INTERMITTENTLY.  ALT. PN 83990508.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
